MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED AXILLO RS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD KNITTED AXILLO RS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGKAX0808RS45/30
Medical Device Problem Codes Off-Label Use (1494); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4114) based on the initial information received, the majority of the graft remained implanted in the patient.The cut off fragment will not be returned for testing despite request.(4109/213) the review of historical data indicated that there is another similar complaint reported for the same sterilization lot number 23c30 (complaint #(b)(4), mfr report #1640201-2023-00020).The conducted investigation and testing performed suggested that the product was not defective at the time of manufacturing.(3331/213) the device history records analysis concluded that there was no non-conformance in relation with the event reported.(11/3233) one similar retention sample from same sterilization lot number was selected based on the same coating parameters, same product model and same textile parameters as the involved device.Analysis in ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.H3 other text : 4114 - based on the initial information received, the majority of the graft remained implanted in the patient.The cut off fragment will not be returned for testing despite request.
 
Event or Problem Description
It was reported that during a case of debranch tever (right subclavian artery left common carotid artery left subclavian artery bypass), an intergard knitted axilobifemoral graft was used.During the surgery, bleeding occurred when the distal side of the graft was extended to adjust the length of the graft.The bleeding was diffused and localized at the non radially supported part of the graft.Bleeding was stopped by cutting off the leaking part.The cut section was then anastomosed to the patient's blood vessel.The non radially supported was described by the doctor as leaking blood like an uncoated artificial blood vessel.There were no adverse effects on the patient, such as an extension of the surgery time.Complaint #(b)(4).
 
Additional Manufacturer Narrative
(10/213) the selected retention sample from the same sterilization lot, with the same textile and coating parameters was visually inspected by the quality control technician and the manufacturing supervisor, which concluded that the product is in compliance with the product specifications.This retention sample also underwent water permeability testing.The test result indicated a value of 0,68 ml/cm²/min which is within product specifications (< 5 ml/cm²/min).(11) the completion of the investigation conclusion is still ongoing.A follow up report will subsequently be sent.
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
Corrected data: - on block h6, the medical device code 2975 was updated to 1494.Additional manufacturer narrative: (4112/4248) the case and its investigation have been reviewed by the medical affairs department who concluded that: "use of intergard/hemagard knitted grafts in the thoracic aorta is contraindicated in the product instructions for use.The device was not sewn to the aorta per se, but the same hemodynamic principal and anatomic location applies as it was used to anastomose main branches off the aorta.Due to the lack of the bleeding segment for laboratory analysis, as well as the lack of additional information regarding the patient, or the surgical procedure, the cause of bleeding cannot be determined.Use of this device for the purpose of aortic debranching is contraindicated." (4110/213) occurrence of bleeding events and off-label use (olu) bleeding events are reviewed monthly during quality meeting, as per internal procedure.During last meeting ((b)(6) 2024), the bleeding events and olu bleeding events rates on intergard/hemagard products were within the maximum anticipated by the product risk assessment.(24) the investigation concluded that it was not possible to identify the exact origin of the adverse event.However, the conducted investigation suggests that the product was not defective at the time of manufacturing.To be noted that as per the product instructions for use, intergard/hemagard knitted vascular grafts are not intended for use in thoracic aorta, as a coronary artery replacement or as arteriovenous shunt for vascular access.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
INTERGARD KNITTED AXILLO RS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key19610453
Report Number2242352-2024-00731
Device Sequence Number6359402
Product Code DSY
UDI-Device Identifier00384401000877
UDI-Public(01)00384401000877
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2024
Report Date (Section F) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGKAX0808RS45/30
Device Catalogue NumberIGKAX0808RS45/30
Device Lot Number23C30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/08/2024
Event Location Hospital
Date Report to Manufacturer08/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/05/2024
08/08/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/31/2024
09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/30/2024